# SDR SWAA2024042567155

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED IRSS140 UPPER POSITION TRAILING EDGE RT WING.  REPLACED SUPPORT BRACKET LOCATED IRSS140 UPPER POSITION TRAILING EDGE RT WING IAW B737-700 SRM 51-10-02 ITEM 9.
